# SDR HYIA201205170003

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 21,936 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, DAMAGE WAS DISCOVERED ON THE AFT CARRY THROUGH SPAR STRUCTURE.  DAMAGE INCLUDES FORWARD UPPER SPAR WEB FLANGE CRACKS EXTENDING FROM FASTENER LOCATIONS TO EDGE OF WEB FLANGE AND ALSO IN THE FLANGE RADIUS.  UPON DISCOVERY OF DAMAGE, ACFT WAS SUBMITTED TO MRO FOR REPAIRS. MRO SUBMITTED AND RECEIVED EO. REPAIRS ARE IN PROCESS.
